The government has issued a warning over a potentially harmful illegal drug in the UK.
It follows an increased number of overdoses, with some deaths, caused by Nitazenes - a group of potent synthetic opioids.
There is no evidence of Nitazenes on the Isle of Man to date.
It’s thought their potency and toxicity are perhaps similar to, or more than fentanyl, which is about 100 times that of morphine.
Public Health Isle of Man is giving a message of warning to people on the Island who use drugs, particularly heroin.
The public is reminded that the signs of overdose include decreased levels of consciousness and shallow or irregular breathing.
Illegal immigrant turned back at Manx border can't stay in UK
Bank scammers warning as calls target Island residents
Island to extend UK VAT cut on power, says Treasury Minister
Woman thanks mystery van driver after daring sea rescue
Stay off damaged slipway in Laxey, says local authority
MHK sues attorney general and returning officer over election votes
Islanders reminded to keep challenging domestic abuse beyond October
Comments
Add a comment